Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 155, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 26, 2012, 6:56 PM EDT for 4 counties in Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2012, 6:56 PM EDT (22:56 UTC)
- Expired
- Jul 26, 2012, 7:45 PM EDT
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA
The radar
The Sterling radar (KLWX), 107 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1172 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS51 KCTP 262256
SVRCTP
PAC001-041-055-133-262345-
/O.NEW.KCTP.SV.W.0155.120726T2256Z-120726T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 652 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A LINE OF
SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM EAST BERLIN
TO MERCERSBURG...MOVING SOUTH AT 25 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
HEIDLERSBURG AND EAST BERLIN...
THOMASVILLE AND MONT ALTO...
SPRING GROVE AND SEVEN STARS...
BONNEAUVILLE AND WAYNESBORO...
MCSHERRYSTOWN AND CARROLL VALLEY...
GERMANTOWN AND PENNVILLE...
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 23.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 94...STATE ROAD 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE. DO NOT STAY OUTDOORS.
WIND DAMAGE WITH THIS LINE OF SEVERE THUNDERSTORMS MAY OCCUR WELL
AHEAD OF ANY RAIN. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
TAKING COVER.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4003 7784 3999 7739 4014 7705 3972 7669
3972 7793
TIME...MOT...LOC 2255Z 342DEG 20KT 3997 7694 3984 7786
$$
FORECASTER: DANGELO1 follow-up statement
483
WWUS51 KCTP 262341
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
741 PM EDT THU JUL 26 2012
PAC001-041-055-133-262350-
/O.EXP.KCTP.SV.W.0155.000000T0000Z-120726T2345Z/
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-YORK PA-
741 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YORK...SOUTHERN
FRANKLIN...SOUTH CENTRAL CUMBERLAND AND ADAMS COUNTIES WILL EXPIRE AT
745 PM EDT...
ONE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...
A DIFFERENT SEVERE THUNDERSTORM WARNING WILL CONTINUE TO BE IN
EFFECT FOR SOUTHERN ADAMS AND YORK COUNTIES THROUGH 815 PM EDT.
LAT...LON 4003 7784 3999 7739 4014 7705 3972 7669
3972 7793
TIME...MOT...LOC 2340Z 342DEG 20KT 3973 7684 3960 7776
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:46 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 26, 3:46 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT THU JUL 26 2012 .SYNOPSIS... HOT AND HUMID CONDITIONS TODAY WILL BE TRIMMED BY THE PASSAGE OF A COLD FRONT TONIGHT. THE APPROACHING COLD FRONT WILL COMBINE WITH HIGH INSTABILITY...RICH LEVEL MOISTURE... AND MODERATELY STRONG MID-LEVEL WINDS TO PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIDESPREAD DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY TONIGHT. A TROUGH OF LOW PRESSURE AND COLDER AIR ALOFT WILL BRING NEAR NORMAL TEMPS FOR FRIDAY AND SATURDAY WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH 524 REMAINS IN EFFECT UNTIL 8PM. LINE OF SVR TSRA WITH MULTIPLE EMBEDDED BOWS AND A FEW SUPERCELLS CONTINUES TO PLOW ACROSS NCENT AND NWRN PA ATTM WITH WIDESPREAD WIND DAMAGE AND LIKELY POWER OUTAGES. EXPECT THIS LINE TO MAINTAIN OR INCREASE IN INTENSITY AS IT MOVES THROUGH THE VERY UNSTABLE AIRMASS AND RATHER HIGH SHEAR ACROSS THE REST OF THE REGION LATE TODAY AND THIS EVENING. THE BEST CHC FOR A TORNADO WILL BE ACROSS NRN PENN WHERE LEFTOVER BOUNDARIES FROM EARLIER CONVECTION AND MORE PERSISTENT CLOUD COVER HAS KEPT T/TD SPREADS OF 7-10F AND THEREFORE LOWER LCL HEIGHTS. STRONGEST...WSWRLY 0-1KM SHEAR OF 20-25 KTS WILL STAY FOCUSED ACROSS THE NRN MTNS BETWEEN 20-22Z...AND THEN JUMPS TO OUR EASTERN ZONES EARLY THIS EVENING. IT/S THESE AREAS THAT WILL LIKELY SEE BOUNDARY INTERACTIONS /WITH EITHER PREVIOUS CONVECTION OR THE LEADING EDGE OF THE LAKE ERIE BREEZE/...AND SUPPORT DEVELOPMENT OF THE MORE INTENSE...POSSIBLY ROTATING/DISCRETE SUPERCELLS. THE EXTENSIVE SQUALL LINE/DERECHO WILL SWEEP ACROSS THE CENTRAL RIDGE AND VALLEY REGION BETWEEN 20-23Z...THEN OVER THE LWR SUSQ VALLEY EARLY THIS EVENING. ANOMALOUSLY HIGH 850 MB TEMPS OF 20-22C WILL SUPPORT TEMPS RISING A FEW MORE DEG F LATE THIS AFTERNOON ACROSS THE MID AND LOWER SUSQ VALLEY...BUT TOPPING OUT A FEW DEG F SHY OF RECORD HIGHS. THE COMBINATION OF THE LOWER TO MID 90 TEMPS AND RARE DEWPOINTS IN THE MID 70S WILL SUPPORT HEAT INDICES AROUND 100F INTO EARLY THIS EVENING ACROSS THE SERN THIRD OF THE CWA AHEAD OF THE SVR TSRA LINE. A HEAT ADVISORY REMAINS IN EFFECT THERE UNTIL 8 PM THIS EVENING. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... UPPER TROF AXIS/BROAD CYCLONIC FLOW REGIME IS EXPECTED TO SHIFT EWD ACRS THE OH VLY INTO THE CENTRAL APPALACHIANS ON FRIDAY. DESPITE WEAKER INSTABILITY/LOWER DEWPOINTS...THERE IS A RELATIVELY LOW THREAT FOR SCT STG TO PERHAPS SVR STORMS TO DEVELOP IN ADVANCE OF THE MID- UPPER TROF. MODEST DEEP LYR SHEAR SUGGESTS SOME LOOSELY ORGANIZED CLUSTERS MAY FORM...MAINLY OVR THE SRN 2/3RDS OF THE AREA WHERE SPC HAS DRAWN IN A D3 CATEGORICAL SEE TEXT. CONVECTIVE ACTIVITY SHOULD BE MAINLY DIURNAL IN NATURE...AND DECREASE IN CVRG WITH THE LOSS OF HEATING. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE EXTENDED PERIOD OF THE FORECAST WILL FEATURE A NEARLY STAGNANT LG SCALE PATTERN OVER THE LOWER 48...WITH WEAK TO MODERATE TROUGHING OVER THE ERN U.S. OPERATIONAL MODELS AGREE IN KEEPING THE CHANCE OF SHOWERS THROUGH SUNDAY WITH THE LEAD SET OF SHORTWAVES WITH SOME BRIEF DRYING DEVELOPING FOR MONDAY AS A WEAK RIDGE OF HIGH PRESSURE SLIDES OUR WAY. AS THE SFC HIGH SLIPS OFF TO OUR SE EARLY NEXT WEEK...AND THE UPPER TROF RELOADS...SHOWERS BECOME PART OF THE FORECAST ONCE AGAIN BY TUESDAY INTO MID WEEK. TEMPS FOR THE NEXT WEEK WILL BE AT OR ABOVE SEASONAL NORMALS DESPITE THE PERSISTENT WEAK TROFFING HANGING TOUGH OVER THE REGION. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... BIG CONCERN FOR THE REST OF THIS AFTN AND EVENING WILL BE THE INTENSE AND EXTENSIVE LINE OF TSRA THAT WILL PUSH RAPIDLY TO THE ESE AT 50-55 KTS ACROSS THE REGION...AHEAD OF COLD FRONT APPROACHING FROM THE GRT LKS. ALTHOUGH VFR CONDS SHOULD PREDOMINATE OVER THE SERN HALF OF THE STATE FOR THE NEXT FEW HOURS... THERE IS ALMOST A CERTAINTY OF A BRIEF 15-30 MINUTE PERIOD OF SIGNIFICANT VIS/CIG REDUCTION ACCOMPANYING THE LINE OF SVR TSRA. WESTERLY WIND GUSTS OF 40-60 KTS EXPECTED AT MANY TAF SITES FROM THIS INTENSE SQUALL LATE THIS AFTERNOON /FROM KIPT TO KUNV...KJST AND KAOO/...THEN ACROSS THE LOWER SUSQ VALLEY INVOF KMDT AND KLNS THIS EVENING. OUTLOOK... FRI...AM LOW CIGS POSSIBLE W MTNS. ISOLD PM TSRA IMPACTS POSSIBLE. SAT...AM FOG POSSIBLE. ISOLD PM TSRA IMPACTS POSSIBLE. SUN...AM FOG POSSIBLE. MON...ISOLD PM TSRA IMPACTS POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ026>028- 034>036-049>052-056-057-059-063>066. && SYNOPSIS...LAMBERT NEAR TERM...LA CORTE/LAMBERT SHORT TERM...LAMBERT LONG TERM...LA CORTE AVIATION...LAMBERT
Hazardous weather outlook, Jul 26, 1:31 PM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 131 PM EDT THU JUL 26 2012 PAZ004>006-010>012-017>019-024-025-033-037-041-042-045-046-053-058- 271745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- COLUMBIA-SCHUYLKILL- 131 PM EDT THU JUL 26 2012 ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-034>036-049>052-056-057-059-063>066-271745- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 131 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 524 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW STRONG TO LOCALLY SEVERE STORMS ARE POSSIBLE ON FRIDAY AFTERNOON ESPECIALLY OVER SOUTH-CENTRAL PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 26, 6:06 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
606 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG WESTMONT 40.32N 78.95W
07/26/2012 CAMBRIA PA TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWN.
&&
EVENT NUMBER CTP1200316
EVANEGOLocal storm report, Jul 26, 6:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG LYKENS 40.56N 76.70W
07/26/2012 DAUPHIN PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS UPPER DAUPHIN COUNTY.
&&
EVENT NUMBER CTP1200317
EVANEGOLocal storm report, Jul 26, 6:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
635 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WINDBER 40.23N 78.83W
07/26/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN ACROSS NORTHERN SOMERSET
COUNTY.
&&
EVENT NUMBER CTP1200318
EVANEGOLocal storm report, Jul 26, 6:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG SMETHPORT 41.81N 78.44W
07/26/2012 MCKEAN PA PUBLIC
NUMEROUS LARGE TREES AND POWER LINES DOWN THROUGH
SMETHPORT AREA.
&&
EVENT NUMBER CTP1200319
EVANEGOLocal storm report, Jul 26, 6:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
07/26/2012 LYCOMING PA PUBLIC
TREES DOWN.
&&
EVENT NUMBER CTP1200320
EVANEGOLocal storm report, Jul 26, 6:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG SUGAR GROVE 41.98N 79.34W
07/26/2012 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN.
0235 PM TSTM WND DMG LEWIS RUN 41.87N 78.66W
07/26/2012 MCKEAN PA PUBLIC
NUMEROUS LARGE TREES AND POWER LINES DOWN.
0256 PM TSTM WND DMG SMETHPORT 41.81N 78.44W
07/26/2012 MCKEAN PA TRAINED SPOTTER
TREES REPORTED DOWN NEAR SMETHPORT.
0258 PM TSTM WND DMG SMETHPORT 41.81N 78.44W
07/26/2012 MCKEAN PA PUBLIC
NUMEROUS LARGE TREES AND POWER LINES DOWN THROUGH
SMETHPORT AREA.
0308 PM TSTM WND DMG ROULETTE 41.77N 78.16W
07/26/2012 POTTER PA PUBLIC
LARGE TREES DOWN IN ROULETTE.
0315 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
07/26/2012 ELK PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN AREA-WIDE.
0320 PM TSTM WND DMG JOHNSONBURG 41.49N 78.68W
07/26/2012 ELK PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN ACROSS THE AREA.
0325 PM TSTM WND DMG SAINT MARYS 41.43N 78.56W
07/26/2012 ELK PA EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN ACROSS THE AREA.
0330 PM TSTM WND DMG AUSTIN 41.64N 78.09W
07/26/2012 POTTER PA CO-OP OBSERVER
TREES REPORTED DOWN ON ROUTE 872.
0330 PM TSTM WND DMG HARRISON VALLEY 41.92N 77.67W
07/26/2012 POTTER PA TRAINED SPOTTER
TREE DOWN ACROSS A ROAD NEAR HARRISON VALLEY.
0337 PM TSTM WND DMG EMPORIUM 41.51N 78.24W
07/26/2012 CAMERON PA TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWN IN EMPORIUM.
0350 PM TSTM WND DMG LAWRENCEVILLE 42.00N 77.13W
07/26/2012 TIOGA PA CO-OP OBSERVER
TREES REPORTED DOWN NEAR LAWRENCEVILLE.
0355 PM TSTM WND DMG TIOGA 41.90N 77.14W
07/26/2012 TIOGA PA PUBLIC
NUMEROUS TREES AND WIRES REPORTED DOWN IN VICINITY OF
TIOGA AND HAMMOND LAKES.
0400 PM TSTM WND DMG MORRIS 41.65N 77.27W
07/26/2012 TIOGA PA PUBLIC
LARGE TREE REPORTED DOWN.
0410 PM TSTM WND DMG GRAMPIAN 40.96N 78.61W
07/26/2012 CLEARFIELD PA STORM CHASER
TREES AND WIRES DOWN NEAR GRAMPIAN.
0419 PM TSTM WND GST LOCK HAVEN 41.14N 77.45W
07/26/2012 M64 MPH CLINTON PA TRAINED SPOTTER
0425 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
07/26/2012 CLINTON PA TRAINED SPOTTER
TREES REPORTED ACROSS CLINTON COUNTY.
0425 PM TSTM WND DMG JERSEY SHORE 41.20N 77.27W
07/26/2012 LYCOMING PA PUBLIC
TREES DOWN.
0426 PM TSTM WND DMG 6 N TROUT RUN 41.48N 77.08W
07/26/2012 LYCOMING PA PUBLIC
TREES DOWN ACROSS ROUTE 14.
0435 PM TSTM WND DMG LINDEN 41.23N 77.14W
07/26/2012 LYCOMING PA TRAINED SPOTTER
NUMEROUS LARGE TREE LIMBS REPORTED DOWN NEAR LINDEN.
0440 PM TSTM WND DMG GLASGOW 40.71N 78.45W
07/26/2012 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES DOWN
0443 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/26/2012 LYCOMING PA TRAINED SPOTTER
ROOF BLOWN OFF A BUILDING AT PENN COLLEGE.
0443 PM TSTM WND DMG ALLENWOOD 41.09N 76.90W
07/26/2012 UNION PA CO-OP OBSERVER
TREES DOWN IN ALLENWOOD AREA.
0445 PM TSTM WND GST WILLIAMSPORT REGIONAL 41.24N 76.92W
07/26/2012 M59 MPH LYCOMING PA ASOS
A GUST TO 59 MPH WAS RECORDED AT THE WILLIAMSPORT
AIRPORT ASOS.
0448 PM TSTM WND DMG NORTHERN CAMBRIA 40.67N 78.78W
07/26/2012 CAMBRIA PA 911 CALL CENTER
TREES DOWN.
0450 PM TSTM WND DMG MUNCY 41.20N 76.79W
07/26/2012 LYCOMING PA TRAINED SPOTTER
DOOR RIPPED OFF OF HOUSE ON MAIN STREET IN MUNCY.
0455 PM TSTM WND DMG GATESBURG 40.74N 78.01W
07/26/2012 CENTRE PA NWS EMPLOYEE
LARGE TREE LIMBS AND SMALL TREES DOWN.
0500 PM HAIL ORANGEVILLE 41.08N 76.41W
07/26/2012 M0.70 INCH COLUMBIA PA PUBLIC
DIME-SIZED HAIL IN ORANGEVILLE.
0515 PM TSTM WND DMG BERWICK 41.06N 76.25W
07/26/2012 COLUMBIA PA TRAINED SPOTTER
TREES AND WIRES DOWN
0515 PM HAIL BERWICK 41.06N 76.25W
07/26/2012 E1.00 INCH COLUMBIA PA TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN BERWICK.
0516 PM TSTM WND DMG EBENSBURG 40.49N 78.73W
07/26/2012 CAMBRIA PA 911 CALL CENTER
TREES DOWN.
0537 PM TSTM WND DMG WESTMONT 40.32N 78.95W
07/26/2012 CAMBRIA PA TRAINED SPOTTER
LARGE TREE LIMBS REPORTED DOWN.
0600 PM TSTM WND DMG LYKENS 40.56N 76.70W
07/26/2012 DAUPHIN PA 911 CALL CENTER
TREES AND WIRES DOWN ACROSS UPPER DAUPHIN COUNTY.
0610 PM TSTM WND DMG WINDBER 40.23N 78.83W
07/26/2012 SOMERSET PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN ACROSS NORTHERN SOMERSET
COUNTY.
0648 PM TSTM WND DMG 4 N EPHRATA 40.24N 76.18W
07/26/2012 LANCASTER PA EMERGENCY MNGR
TREES DOWN IN WEST COCALICO TWP.
0648 PM TSTM WND DMG BAINBRIDGE 40.09N 76.67W
07/26/2012 LANCASTER PA EMERGENCY MNGR
TREES DOWN IN CONOY TWP.
&&
EVENT NUMBER CTP1200289 CTP1200321 CTP1200290 CTP1200319 CTP1200291
CTP1200296 CTP1200294 CTP1200295 CTP1200292 CTP1200298 CTP1200293
CTP1200297 CTP1200299 CTP1200300 CTP1200301 CTP1200308 CTP1200309
CTP1200320 CTP1200302 CTP1200303 CTP1200310 CTP1200307 CTP1200322
CTP1200315 CTP1200311 CTP1200304 CTP1200305 CTP1200306 CTP1200313
CTP1200314 CTP1200312 CTP1200316 CTP1200317 CTP1200318 CTP1200323
CTP1200324
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:04 AM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 26, 4:26 AM EDT | Special Weather Statement | CTP | McKean, Warren | 49 min |
| Jul 26, 5:03 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Cambria, Somerset | 72 min |
| Jul 26, 5:10 AM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Jul 26, 5:14 AM EDT | Special Weather Statement | CTP | McKean, Potter, Warren | 31 min |
| Jul 26, 5:43 AM EDT | Special Weather Statement | CTP | Centre, Clearfield | 32 min |
| Jul 26, 5:46 AM EDT | Special Weather Statement | CTP | Cameron, Elk, Potter, Tioga | 29 min |
| Jul 26, 6:29 AM EDT | Special Weather Statement | CTP | Clinton, Lycoming, Montour, Union | 46 min |
| Jul 26, 6:33 AM EDT | Special Weather Statement | CTP | Franklin | 42 min |
| Jul 26, 7:29 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 61 min |
| Jul 26, 7:45 AM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 60 min |
| Jul 26, 8:41 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lebanon | 64 min |
| Jul 26, 1:11 PM EDT | Special Weather Statement | CTP | Warren | 64 min |
| Jul 26, 1:20 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 55 min |
| Jul 26, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Potter, Warren | 72 min |
| Jul 26, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 35 min |
| Jul 26, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, McKean and 3 more | 69 min |
| Jul 26, 2:51 PM EDT | Tornado Warning | CTP | McKean, Potter | 39 min |
| Jul 26, 3:22 PM EDT | Tornado Warning | CTP | Potter, Tioga | 53 min |
| Jul 26, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 91 min |
| Jul 26, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Columbia, Lycoming and 6 more | 74 min |
| Jul 26, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Mifflin | 66 min |
| Jul 26, 4:41 PM EDT | Tornado Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 34 min |
| Jul 26, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 5 more | 57 min |
| Jul 26, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Northumberland, Snyder and 1 more | 67 min |
| Jul 26, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 32 min |
| Jul 26, 5:06 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Sullivan | 84 min |
| Jul 26, 5:09 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Cumberland, Dauphin, Huntingdon, Juniata, Lancaster and 8 more | 81 min |
| Jul 26, 5:30 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 60 min |
| Jul 26, 5:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 74 min |
| Jul 26, 6:04 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 56 min |
| Jul 26, 6:26 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Cumberland, Franklin, Fulton and 5 more | 64 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 57 min |
| Jul 26, 6:42 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 26, 6:57 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more | 3 hr |
| Jul 26, 7:06 PM EDT | Special Weather Statement | CTP | Clearfield | 54 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 70 min |
| Jul 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 52 min |
| Jul 26, 7:46 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 59 min |
| Jul 26, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.